# SDR AMTA200600086

- Difficulty date: January 30, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 369-389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT STRUCTURE FOUND CORRODED BETWEEN FS 3690389 AND RBL 42-74.  FORWARD CABIN FLOOR SUPPORT STRUCTURE CORRODED ON PREVIOUS REPAIR.  REPAIR PART REMOVED BETWEEN RBL 42-74 IAW SRM 51-20-01 AND 51-40-02.  REPAIRED SPLICE AND ANGLES IAW EER L1-530000-11 384 AND SRM 51-40-01.  (M)
